# SDR MUIA20150327001

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N1258B
- Make and model: Cessna 208B
- Aircraft serial: 208B1258
- Aircraft time: 8,513 hours, 8,065 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: B40531
- Condition: Damaged
- Location: Propeller
- Component: Propeller, Mcauly, 3GFR34C703B
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PROPELLER DE-ICE SYS TO BE OPERATING AT 10 AMPS WITH SWITCH SHORTED & CAUSING FUMES.  OPERATED SYS & FOUND TO BE RUNNING AT 10 AMPS.  PERFORMED TROUBLESHOOTING PROCEDURE IAW 208 MM.  REPLACED PROP DE-ICE BRUSHES WITH NEW UNITS, FOUND ONE PROP DE-ICE HARNESS TO BE OPEN.  REPLACED ALL THREE DE-ICE HARNESS LEADS WITH NEW UNITS.  SYS FUNCTIONS NORMALLY WITH NO DIFFICULTIES.  REPLACED PROP DE-ICE SWITCH AS A PRECAUTIONARY MEASURE.  SYS OPERATIONS CHECKED GOOD.
